# SDR 95ZZZX5866

- Difficulty date: October 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N227N
- Make and model: Lear 60LEAR
- Aircraft serial: 049
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Shoulder Harness
- Part number: FOC72751612
- Condition: Misassembled
- Location: Restraint Sys
- Part time: 150 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HARNESS WAS RECEIVED IN UNSERVICABLE CONDITION FOR REPAIR, STRAP WOULD NOT RETRACT, STRAP HAD BEEN INSTALLED INCORRECTLY, TAKE-UP REEL WAS PART NR 1107297-03.  INSTALLER HAD INSTALLED STRAP INCORRECTLY AND TAKE-UP SPRING (TO RETRACT STRAP) WAS BROKEN.  STRAP WAS MISSING A CLIP ON THE END ALSO.  STRAP ALSO WAS MARKED TO INDICATE C/W TSO C22F.  PART IS A SHOULDER HARNESS, TSO C22 IS ONLY FOR LAP BELTS.
